# SDR USAA980532

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C229101
- Condition: Corroded
- Location: Bs 500
- Part time: 37,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 1 INCH CORROSION AREA STATION 500D BETWEEN STRINGER 26L AND STRINGER 27L ON FRAME, CORROSION TASK NR C53-208-01.  INSTALLED SHEAR TIE DOUBLER PER SRM 53-00-07.  (M)
